# SDR ABXA020225

- Difficulty date: October 1, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 86,850 hours, 27,044 cycles
- Engine: Pwa JT3D3B
- Engine time: 52,793 hours, 21,065 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1G1741A
- Part serial: 1524
- Condition: Faulty
- Location: Nr 3 & 4 Engine
- Part time: 42 hours, 34 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 4 LOW OIL PRESSURE LIGHT CAME ON.  THROTTLED BACK BUT LIGHT STAYED ON.  SECURED THE NR 4 ENGINE.  ALSO THE NR 3 LOW OIL PRESSURE LIGHT CAME ON.  THROTTLED BACK AND LIGHT WENT OUT, BUT ILLUMINATED INTERMITTENTLY.  AIRCRAFT DIVERTED TO LOUISVILLE.  REPLACED THE NR 4 AND NR 3 ENGINE OIL LOW PRESSURE SWITCHES IAW DC-8 MM 79-32-02-2.  OPS CHECKED GOOD.
